Alert archive / Florida / River Flood Warnings in 2008
River Flood Warning 41, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Aug 24, 2008, 12:47 PM CDT for 4 counties in Florida. It took effect at Aug 25, 2008, 11:40 AM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Aug 24, 2008, 12:47 PM CDT (17:47 UTC)
- In effect from
- Aug 25, 2008, 11:40 AM CDT
- Expired
- Aug 29, 2008, 10:06 AM CDT
- In force
- 4 days
- Issued by
- NWS Tallahassee, FL
- Flood severity
- Minor
Counties Calhoun County, FL, Franklin County, FL, Gulf County, FL, Liberty County, FL
The radar
The Tallahassee radar (KTLH), 76 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Apalachicola River near Blountstown (BLOF1).
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 23.5 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02358700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KTAE 241747 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 147 PM EDT SUN AUG 24 2008 ...THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND LIBERTY COUNTIES ...MINOR FLOODING IS FORECAST... SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FLC013-037-045-077-251747- /O.NEW.KTAE.FL.W.0041.080825T1500Z-080828T0412Z/ /BLOF1.1.ER.080825T1500Z.080826T1800Z.080827T2212Z.NO/ 147 PM EDT SUN AUG 24 2008 THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * FROM MONDAY MORNING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1:00 PM SUNDAY THE STAGE WAS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 16.7 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. $$
11 follow-up statements
000
WGUS82 KTAE 250305
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1105 PM EDT SUN AUG 24 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND
LIBERTY COUNTIES
...MINOR FLOODING IS FORECAST...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC013-037-045-077-260305-
/O.EXT.KTAE.FL.W.0041.080825T1640Z-080830T0224Z/
/BLOF1.1.ER.080825T1640Z.080827T1200Z.080829T2024Z.NO/
1105 PM EDT SUN AUG 24 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR
THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* FROM MONDAY AFTERNOON TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM SUNDAY THE STAGE WAS 11.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
THE BANK AT THE MARINA.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
APALACHICOLA RIVER
BLOUNTSTOWN 15 11.6 SUN 09 PM 14.3 16.7 16.9 16.6 15.6
$$000
WGUS82 KTAE 250906
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
506 AM EDT MON AUG 25 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND
LIBERTY COUNTIES
...MINOR FLOODING IS FORECAST...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC013-037-045-077-260906-
/O.EXT.KTAE.FL.W.0041.080825T1640Z-080828T1240Z/
/BLOF1.1.ER.080825T1640Z.080827T0000Z.080828T0640Z.NO/
506 AM EDT MON AUG 25 2008
THE FLOOD WARNING CONTINUES FOR
THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* FROM THIS AFTERNOON TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:00 AM MONDAY THE STAGE WAS 12.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO
NEAR 17.0 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY EARLY THURSDAY MORNING.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
APALACHICOLA RIVER
BLOUNTSTOWN 15 12.6 MON 01 AM 14.3 16.8 16.9 14.2 12.1
$$000
WGUS82 KTAE 251724
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
124 PM EDT MON AUG 25 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND
LIBERTY COUNTIES
...MINOR FLOODING IS FORECAST...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC013-037-045-077-261724-
/O.EXT.KTAE.FL.W.0041.000000T0000Z-080828T0824Z/
/BLOF1.1.ER.080826T0112Z.080826T1200Z.080828T0224Z.NO/
124 PM EDT MON AUG 25 2008
THE FLOOD WARNING CONTINUES FOR
THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:00 PM MONDAY THE STAGE WAS 14.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 15.9
FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY
BEFORE MIDNIGHT.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
THE BANK AT THE MARINA.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
APALACHICOLA RIVER
BLOUNTSTOWN 15 14.1 MON 01 PM 15.9 15.7 14.0 12.2 10.2
$$000
WGUS82 KTAE 260300
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1100 PM EDT MON AUG 25 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND
LIBERTY COUNTIES
...MINOR FLOODING IS FORECAST...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC013-037-045-077-262100-
/O.EXT.KTAE.FL.W.0041.000000T0000Z-080826T2100Z/
/BLOF1.1.ER.080826T0600Z.080826T1200Z.080826T1500Z.NO/
1100 PM EDT MON AUG 25 2008
THE FLOOD WARNING CONTINUES FOR
THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM MONDAY THE STAGE WAS 14.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND CONTINUE TO
RISE TO NEAR 15.1 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY LATE MORNING TUESDAY.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
THE BANK AT THE MARINA.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
APALACHICOLA RIVER
BLOUNTSTOWN 15 14.6 MON 09 PM 15.1 13.9 11.8 9.5 6.7
$$000
WGUS82 KTAE 261545
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1145 AM EDT TUE AUG 26 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND
LIBERTY COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC013-037-045-077-271545-
/O.EXT.KTAE.FL.W.0041.000000T0000Z-080829T1200Z/
/BLOF1.1.ER.080826T0830Z.080827T1200Z.080829T0600Z.NO/
1145 AM EDT TUE AUG 26 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM TUESDAY THE STAGE WAS 15.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY TOMORROW
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
THE BANK AT THE MARINA.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
APALACHICOLA RIVER
BLOUNTSTOWN 15 15.2 TUE 09 AM 15.5 15.3 14.9 14.4 14.0
$$000
WGUS82 KTAE 270120
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
920 PM EDT TUE AUG 26 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND
LIBERTY COUNTIES...
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC013-037-045-077-280120-
/O.CON.KTAE.FL.W.0041.000000T0000Z-080829T1200Z/
/BLOF1.1.ER.080826T0830Z.080827T0600Z.080829T0600Z.NO/
920 PM EDT TUE AUG 26 2008
THE FLOOD WARNING CONTINUES FOR
THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:00 PM TUESDAY THE STAGE WAS 15.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY AFTER MIDNIGHT
TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
THE BANK AT THE MARINA.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
APALACHICOLA RIVER
BLOUNTSTOWN 15 15.4 TUE 05 PM 15.4 14.9 14.5 14.1 M
$$000
WGUS82 KTAE 270136
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
936 PM EDT TUE AUG 26 2008
...PREVIOUS MESSAGE IN ERROR. PLEASE DISREGARD...
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND
LIBERTY COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC013-037-045-077-280136-
/O.CON.KTAE.FL.W.0041.000000T0000Z-080829T1200Z/
/BLOF1.1.ER.080826T0830Z.080827T0600Z.080829T0600Z.NO/
936 PM EDT TUE AUG 26 2008
THE FLOOD WARNING CONTINUES FOR
THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM TUESDAY THE STAGE WAS 15.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY AFTER MIDNIGHT
TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
THE BANK AT THE MARINA.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
APALACHICOLA RIVER
BLOUNTSTOWN 15 15.4 TUE 09 PM 15.5 15.4 14.9 14.5 14.1
$$000
WGUS82 KTAE 271521
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1121 AM EDT WED AUG 27 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND
LIBERTY COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC013-037-045-077-280600-
/O.EXT.KTAE.FL.W.0041.000000T0000Z-080828T0600Z/
/BLOF1.1.ER.080826T0830Z.080827T0200Z.080828T0000Z.NO/
1121 AM EDT WED AUG 27 2008
THE FLOOD WARNING CONTINUES FOR
THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 15.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS
EVENING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
THE BANK AT THE MARINA.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
APALACHICOLA RIVER
BLOUNTSTOWN 15 15.3 WED 09 AM 14.6 14.2 13.7 13.2 12.3
$$000
WGUS82 KTAE 280304
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1104 PM EDT WED AUG 27 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND
LIBERTY COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC013-037-045-077-290304-
/O.EXT.KTAE.FL.W.0041.000000T0000Z-080831T0000Z/
/BLOF1.1.ER.080826T0830Z.080827T0200Z.080830T1800Z.NO/
1104 PM EDT WED AUG 27 2008
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM WEDNESDAY THE STAGE WAS 15.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
THE BANK AT THE MARINA.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
APALACHICOLA RIVER
BLOUNTSTOWN 15 15.2 WED 09 PM 15.2 15.1 15.1 14.7 13.7
$$000
WGUS82 KTAE 281459
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1059 AM EDT THU AUG 28 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND
LIBERTY COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC013-037-045-077-291459-
/O.EXT.KTAE.FL.W.0041.000000T0000Z-080831T0600Z/
/BLOF1.1.ER.080826T0830Z.080829T0600Z.080831T0000Z.NO/
1059 AM EDT THU AUG 28 2008
...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM THURSDAY THE STAGE WAS 15.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.6 FEET BY AFTER MIDNIGHT
TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
THE BANK AT THE MARINA.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
APALACHICOLA RIVER
BLOUNTSTOWN 15 15.4 THU 09 AM 15.5 15.2 14.7 13.7 11.9
$$000
WGUS82 KTAE 291506
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1106 AM EDT FRI AUG 29 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA...
APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND
LIBERTY COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
OCHLOCKONEE RIVER NEAR HAVANA AFFECTING GADSDEN AND LEON COUNTIES
AUCILLA RIVER AT LAMONT AFFECTING JEFFERSON...MADISON AND TAYLOR COUNTIES
ST MARKS RIVER NEAR NEWPORT AFFECTING WAKULLA COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
OCHLOCKONEE RIVER MISSING CONCORD AFFECTING GADSDEN AND LEON COUNTIES
...MAJOR FLOODING IS OCCURRING AND FORECAST TO DECREASE... ...MODERATE FLOODING
IS OCCURRING AND EXPECTED TO CONTINUE ...MINOR FLOODING IS OCCURRING AND
EXPECTED TO CONTINUE ...SIGNIFICANT RISES NEAR BLOUNTSTOWN...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC129-301506-
/O.EXT.KTAE.FL.W.0030.000000T0000Z-080903T0300Z/
/NEPF1.3.ER.080822T2330Z.080825T2100Z.080902T2100Z.NR/
1106 AM EDT FRI AUG 29 2008
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE ST MARKS RIVER NEAR NEWPORT.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 11.2 FEET.
* MAJOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY
AFTERNOON.
* IMPACT...AT 11.0 FEET...MAJOR FLOODING WILL OCCUR IN THE AREA.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
ST MARKS RIVER
NEWPORT 7 11.2 FRI 10 AM 10.0 9.0 8.1 7.2 M
$$
FLC039-073-301506-
/O.CON.KTAE.FL.W.0042.000000T0000Z-000000T0000Z/
/CONF1.2.ER.000000T0000Z.080825T0500Z.000000T0000Z.UU/
1106 AM EDT FRI AUG 29 2008
THE FLOOD WARNING CONTINUES FOR
THE OCHLOCKONEE RIVER MISSING CONCORD.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 37.2 FEET.
* MODERATE FLOODING IS OCCURRING AND M FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
OCHLOCKONEE RIVER
CONCORD 30 37.2 FRI 10 AM M M M M M
$$
FLC039-073-301505-
/O.EXT.KTAE.FL.W.0028.000000T0000Z-080901T0000Z/
/HVNF1.3.ER.080824T1750Z.080825T1730Z.080831T1800Z.NR/
1106 AM EDT FRI AUG 29 2008
...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR
THE OCHLOCKONEE RIVER NEAR HAVANA.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM FRIDAY THE STAGE WAS 28.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY
EARLY AFTERNOON.
* IMPACT...AT 26.5 FEET...LOCAL AUTHORITIES BEGIN TO MONITOR STATE ROAD 12
CONDITIONS. AT THIS LEVEL...STATE ROAD 12 IS SUBJECT TO CLOSURE AS CONDITIONS
WARRANT.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
OCHLOCKONEE RIVER
HAVANA 25 28.0 FRI 10 AM 26.5 25.3 24.1 23.1 M
$$
FLC065-079-123-301505-
/O.EXT.KTAE.FL.W.0029.000000T0000Z-080901T0800Z/
/LAMF1.1.ER.000000T0000Z.080827T0900Z.080901T0200Z.NO/
1106 AM EDT FRI AUG 29 2008
THE FLOOD WARNING CONTINUES FOR
THE AUCILLA RIVER AT LAMONT.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM FRIDAY THE STAGE WAS 11.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY
BEFORE MIDNIGHT.
* IMPACT...AT 13.0 FEET...WIDESPREAD LOWLAND FLOODING WILL OCCUR. WATER WILL
APPROACH A FEW HOUSES ON U S HIGHWAY 27.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
AUCILLA RIVER
LAMONT 9 11.5 FRI 09 AM 10.4 9.5 8.6 7.3 M
$$
FLC013-037-045-077-291536-
/O.CAN.KTAE.FL.W.0041.000000T0000Z-080831T0600Z/
/BLOF1.1.ER.080826T0830Z.080828T1600Z.080829T0015Z.NO/
1106 AM EDT FRI AUG 29 2008
THE FLOOD WARNING IS CANCELLED FOR
THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* AT 9:00 AM FRIDAY THE STAGE WAS 14.1 FEET.
* FELL BELOW FLOOD STAGE AT 8:15 PM THURSDAY.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.4 FEET BY TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
THE BANK AT THE MARINA.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
APALACHICOLA RIVER
BLOUNTSTOWN 15 14.1 FRI 09 AM 12.4 11.3 9.7 7.5 4.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Aug 24, 8:57 AM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Aug 24, 8:57 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
957 AM EDT SUN AUG 24 2008
.UPDATE...BANDS OF SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP
ACROSS THE AREA AND MOVE NORTH. NOTHING REMOTELY LIKE YESTERDAYS
RAINFALL...BUT SOME AREAS MAY SEE 2 TO 3 INCHES MORE ON TOP OF
YESTERDAYS INCREDIBLE AMOUNTS. WILL BE PUTTING TOGETHER A PNS
TODAY WITH AS MANY RAINFALL TOTALS AS WE CAN MUSTER. HIGHEST
MEASURED TOTAL WEVE SEEN IS FROM A SPOTTER NEAR THOMASVILLE WITH
27.5 INCHES. THIS MATCHES WELL WITH STP PRODUCT FROM KVAX. THIS
SAME PRODUCT ALSO SHOWS AN AREA OF 30+ INCHES JUST SOUTHWEST OF
THOMASVILLE. ALL AREA RIVERS ARE RISING WITH RECORD FLOODING
ONGOING ON THE ST MARKS RIVER. REFER TO THE LATEST RIVER FLOOD
WARNINGS AND STATEMENTS FOR DETAILS.
CURRENT FORECAST OF LIKELY POPS LOOKS GOOD FOR THE AREA. DRIER AIR
ALOFT WILL ALLOW FOR INCREASED HEATING TODAY AND CONVECTION WILL
CONTINUE TO FIRE THROUGHOUT THE AFTERNOON. NO SIGNIFICANT CHANGES
PLANNED TO GRIDS AND NO UPDATE PLANNED FOR THE ZONES.
&&
.AVIATION...SOUTHERLY FLOW ON THE EASTERN SIDE OF THE REMNANTS OF
FAY WILL COMBINE WITH BREAKS OF SUN TO PRODUCE SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE AREA THROUGH THE DAY. CIGS WILL RISE A BIT
INTO THE AFTERNOON...HOWEVER AREAS OF MVFR CIGS/VIS WILL STILL BE
LIKELY ASSOCIATED WITH ANY OF THESE SHOWERS/STORMS. COVERAGE OF THE
SHOWERS WILL DECREASE AFTER SUNSET ALTHOUGH THE ACTIVITY IS UNLIKELY
TO COMPLETELY END. WITH THE DEEP MOIST SOUTHERLY FLOW CONTINUING
THROUGH THE OVERNIGHT...CHANCES ARE HIGH OF SEEING SCT-AREAS OF
LOWER CIGS DEVELOP AFTER MIDNIGHT INTO THE MORNING HOURS OF MONDAY.
WILL FORECAST WIDESPREAD MVFR WITH THE POSSIBILITY OF TEMPO IFR FOR
ALL EXPECT KPFN AFTER 08Z.
&&
.MARINE...AS FAY WEAKENS INLAND...WINDS AND SEAS WILL CONTINUE TO
DROP OFF THROUGH THE AFTERNOON. WILL REFLECT THIS IN THE MARINE
UPDATE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 86 72 86 73 86 / 60 50 50 50 50
PANAMA CITY 85 75 83 75 84 / 70 60 60 60 60
DOTHAN 85 71 83 72 85 / 70 60 60 60 60
ALBANY 86 73 86 73 86 / 60 50 50 50 50
VALDOSTA 86 72 87 71 88 / 60 50 50 50 50
CROSS CITY 86 73 88 73 88 / 60 50 50 50 50
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
TURNER...WORTH.
FL...FLOOD WATCH UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
&&
CAMP/MROCZKA/GODSEYHazardous weather outlook, Aug 24, 5:40 AM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 640 AM EDT SUN AUG 24 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-250930- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 640 AM EDT SUN AUG 24 2008 /540 AM CDT SUN AUG 24 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... .DAY ONE...TODAY AND TONIGHT... ALTHOUGH TROPICAL DEPRESSION FAY IS WEST OF THE LOCAL AREA BANDS OF RAIN WITH ISOLATED THUNDERSTORMS WILL REMAIN LIKELY. AS THE DAY PROGRESSES AND THE INSTABILITY IMPROVES ISOLATED TORNADOES WILL BE POSSIBLE. ADDITIONALLY...WITH THE RAINFALL TOTALS RECEIVED YESTERDAY ACROSS THE AREA FLOODING WILL REMAIN ONE OF THE MAIN CONCERNS...ESPECIALLY NEAR RIVERS...STREAMS...AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE RAIN CHANCES WILL REMAIN UP THROUGH THE FIRST HALF OF THE WEEK AS FAY STALLS WEST OF THE AREA. A RETURN TO NORMAL CONDITIONS WILL BE EXPECTED THROUGH THE SECOND HALF OF THE WEEK AS FAY LIFTS OUT TO THE NORTHEAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP.
In the hours before
Local storm report, Aug 24, 7:19 AM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
819 AM EDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 1 N THOMASVILLE 30.85N 83.98W
08/23/2008 M27.50 INCH THOMAS GA TRAINED SPOTTER
&&
MROCZKAThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:05 PM CDT | Flash Flood Warning | TAE | Jefferson, Leon | 115 min |
| Aug 23, 9:30 PM CDT | Flash Flood Warning | TAE | Wakulla | 6 hr |
| Aug 23, 11:31 PM CDT | Small Craft Advisory | TAE | 11 hr | |
| Aug 24, 9:16 AM CDT | Areal Flood Advisory | TAE | Leon | 59 min |
Nearby
River Flood Warnings in Florida, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.